# SDR SIMA200619401

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: N66127003
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND DURING NORMAL EXTENSION.  RECEIVED GEAR DISAGREE WARNING WITH LANDING GEAR LEVER DOWN.  EXTENDED GEAR USING LANDING GEAR MANUAL RELEASE.  NOSE WHEEL STEERING INOPERATIVE.  RAI SELECTOR VALVE AND OPS CHECK GOOD.  PERFORMED STEERING SYSTEM CHECK.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
